# SDR UPS04242835

- Difficulty date: July 12, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FRAME CRACKED AT BS 323 AT LOWER LOBE WALKWAY LEVEL, LEFT SIDE OF LOWER NOSE COMPARTMENT PRESSURE WEB AND FRAME REMOVED IAW SRM 51-30-2.  REPLACEMENT FRAME FABRICATED IAW SRM 51-20-1.  FRAME REPROTECTED IAW 51-10-02.  FRAME CUT AND INSTALLED IAW SRM 51-30-2.  REPAIR SPLICE FABRICATED IAW 51- 40-3 FIG 1.  SPLICE PROTECTED IAW 51-10-02 AND INSTALLED IAW SRM 51- 30-2.  FASTENERS INSTALLED IAW SRM 51-30-2.
